Dimension homologique de modules simples
Portugaliae mathematica, Tome 42 (1983) no. 1, pp. 9-16
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
simple modules, finite-dimensional Lie algebra, characteristic zero, primitive ideals, universal enveloping algebra, Gabriel-Rentschler-Krull dimension, Gelfand-Kirillov dimension, homological dimension, graded algebras
@article{PORMA_1983__42_1_115521,
author = {Malliavin, Marie-Paule},
title = {Dimension homologique de modules simples},
journal = {Portugaliae mathematica},
pages = {9--16},
year = {1983},
volume = {42},
number = {1},
mrnumber = {0796277},
zbl = {0566.17007},
language = {fr},
url = {http://geodesic.mathdoc.fr/item/PORMA_1983__42_1_115521/}
}
Malliavin, Marie-Paule. Dimension homologique de modules simples. Portugaliae mathematica, Tome 42 (1983) no. 1, pp. 9-16. http://geodesic.mathdoc.fr/item/PORMA_1983__42_1_115521/